# SDR 2009FA0000907

- Difficulty date: September 14, 2009
- Submitted: October 26, 2009
- Operation: General aviation
- Aircraft: N6914Y
- Make and model: Piper PA-46-310P
- Aircraft serial: 468508075
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tube
- Part number: 84315004
- Condition: Deteriorated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TUBING COVERING THE FUEL QUANTITY WIRING INSIDE THE WING HAS DETERIORATED.  SOME SMALL PIECES WERE FOUND NEAR THE WING STRAINERS. THE CONDITION WAS FIRST DISCOVERED LOOKING THROUGH THE FUEL FILL PORT.  ADDITIONALLY THE MFG CALLS OUT FOR INSPECTING THE FUEL BAYS INTERNALLY EVERY 2 YEAR.  THE SUBJECT ACFT WING PANELS HAD NOT BEEN REMOVED SINCE THE ACFT WAS LAST PAINTED AND THERE WAS NO ENTRY IN THE LOG BOOKS FOR THE ACFT HAVING BEEN PAINTED SINCE MFG IN 1985.  MFG HAS INSPECTION PROGRAM FOR INSIDE OF FUEL BAYS EVERY 2 YEAS AND INSPECTING THE WIRE COVER EVERY 100 HOURS THROUGH THE FUEL PORT HOLE.  (K)
